# SDR DALA2023120710028

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 88,725 hours, 11,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DURING LINE OPERATIONS IN SJC, THE FWD CARGO DOOR SURROUND WAS HIT BY A CARGO LOADER. THE F53270600200 SKIN WAS FOUND DENTED AND GOUGED AT S-40R. THE A53772636006 FRAME 20A IS ALSO BUCKLED AT S-40R. DTE FOR REPAIR TO FWD CARGO SURROUND FRAME 20A DENT DAMAGE. CORRECTIVE ACTION: REF ER/A 614093-14. (0096900)
